Pacific Journal of Mathematics

A characteristic property of the sphere.

L. Tamássy

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 439-446.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982981

Mathematical Reviews number (MathSciNet)
MR0246239

Zentralblatt MATH identifier
0181.23702

Subjects
Primary: 53.75
Secondary: 52.00

Citation

Tamássy, L. A characteristic property of the sphere. Pacific J. Math. 29 (1969), no. 2, 439--446. https://projecteuclid.org/euclid.pjm/1102982981


Export citation

References

  • [1] W. Blaschke, Kreis und Kugel, New York, 1949.
  • [2] H. Busemann, Areas in affine spaces I, II, Rend. Circ. Mat. Palermo 9 (1960), 81-90.
  • [3] H. Busemann, Areas in affine spaces III--The integralgeometry of affine area, Rend. Circ. Mat. Palermo 9 (I960), 226-242.
  • [4] P. Funk, Uber Flchen mit lauter geschlossenen geodtischen Linien,Math. Ann. 74 (1913), 278-300. 2See H. Rund [5], p. 39. 3H. Busemann [3], see also W. Blaschke [1] pp. 154, 155.
  • [5] H. Rund, The differentialgeometry of Finsler spaces, Berlin, 1959.